# SDR DU4R0507144

- Difficulty date: July 6, 2005
- Submitted: July 6, 2005
- Operation: General aviation
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 43,795 hours
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD RT SIDE AFT SIDE FRAME HAS EVIDENCE OF CRACK ABOVE AND BELOW WL 207.
